MathSciNet Relay Station
MathSciNet bibliographic data
MR766873 35J65 (35B05)
Boccardo, L.; Murat, F.; Puel, J.-P. Existence de solutions non bornées pour certaines équations quasi-linéaires. (French) [Existence of unbounded solutions for some quasilinear equations] Portugal. Math. 41 (1982), no. 1-4, 507–534 (1984).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement